# SDR MALA040802

- Difficulty date: October 11, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 14,260 hours, 15,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, MAINTENANCE FOUND PANEL 511BL HAD 9 CRACKED RIBS.  MAINTENANCE REPAIRED IAW SRM 57-10-30-2.  AIRCRAFT WAS RETURNED TO SERVICE 10/12/04.
